# SDR DALA2017053004422

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,835 hours, 24,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT DOOR R FWD ENTRY DOOR HANDLE POPPED UP.  WE GOT AN UPPER EICAS  R FWD ENTRY DOOR PRESSURIZED NORMALLY. PERF QRH PROCEDURES. INSPECTED DOOR AND OPERATED DOOR PER AMM 52-11. ALL CKS OK.
